Mean passage times for tridiagonal transition matrices

Valeri Stefanov

    Research output: Contribution to journalLetter

    Original languageEnglish
    Pages (from-to)846-849
    JournalJournal of Applied Probability
    Volume32
    DOIs
    Publication statusPublished - 1995

    Cite this

    Stefanov, Valeri. / Mean passage times for tridiagonal transition matrices. In: Journal of Applied Probability. 1995 ; Vol. 32. pp. 846-849.
    @article{afd028e6f6fd42889e79e7042f58a04d,
    title = "Mean passage times for tridiagonal transition matrices",
    author = "Valeri Stefanov",
    year = "1995",
    doi = "10.2307/3215137",
    language = "English",
    volume = "32",
    pages = "846--849",
    journal = "Journal of Applied Probability",
    issn = "0021-9002",
    publisher = "Cambridge University Press",

    }

    Mean passage times for tridiagonal transition matrices. / Stefanov, Valeri.

    In: Journal of Applied Probability, Vol. 32, 1995, p. 846-849.

    Research output: Contribution to journalLetter

    TY - JOUR

    T1 - Mean passage times for tridiagonal transition matrices

    AU - Stefanov, Valeri

    PY - 1995

    Y1 - 1995

    U2 - 10.2307/3215137

    DO - 10.2307/3215137

    M3 - Letter

    VL - 32

    SP - 846

    EP - 849

    JO - Journal of Applied Probability

    JF - Journal of Applied Probability

    SN - 0021-9002

    ER -